07-30-2004, 10:57 AM #1
prop question is 75mg a day not a lot?
im ready to order my gear for my 3rd cycle ,ive done prop before but the fella i got it off said 75mg is far too much so i done 35mgs ed.
i notice alot of people do 75mg on this forum .
the gear i get is called apex and it comes in a 10ml bottle 125mg/ml and it costs me £35 or 63 us dollars.
you cant get it any cheaper over here and i know my source well so i no its legit gear.
it just seems a lot more expensive than sus etc is that right and i would need about 6 bottles ps im doing 400mg of eq aswell,thanks
07-30-2004, 11:02 AM #2
Well, if this is your 3rd cycle, I really don't think 75mg ED is that much....Are you jumpstarting your cycle with it, or running the whole time..
07-30-2004, 11:04 AM #3
im running it the whole time,is that expensive or the going rate?
07-30-2004, 11:38 AM #4
thats not a bad price for it. apex supplies are all expensive, thats the reason i dont use it, but its good stuff
07-30-2004, 11:40 AM #5
Not to bad, but I can get 100mg/10ml Prop for 30.00 or less....
07-30-2004, 12:56 PM #6
i get a box of Virormone for £30 . i would take more than 75mg a day maybe 100mg
07-30-2004, 12:59 PM #7
Why do you want to run it ED it has a half life of about 3 days. eod would be better. Unless you like to stick yourself. Just use a long acting ester= less shots same results in the long run.
07-30-2004, 01:03 PM #8
Prop needs to be ran higher to see bigger results........ no less then 100mg ED but over 1g is where it's at........... but for first cycles these dosages aren't too smart.
07-30-2004, 01:08 PM #9Associate Member
Originally Posted by TheMudMan
- Join Date
- Jun 2004
what about someone thats been using gear for several years off and on, but is now on the second cycle in a few years? would 100mg ED be too much, or should one stick to 50mg ED?
07-30-2004, 01:11 PM #10Originally Posted by daos
07-31-2004, 04:48 AM #11New Member
- Join Date
- Jul 2004
I am currently on prop (nordic) and was taking 100mg EOD, the dosage was upped my dosage to 100 ED and the ****ing gynocomastia started. Now im back to EOD, with lots of tamoxifen . Im cursed.
Last edited by tastyanabolictreats; 08-22-2004 at 01:54 AM. Reason: identity reasons
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)